MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723RNAS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/04/2019
Type of Reportable Event Death
Event or Problem Description
It was reported to medtronic minimed that the customer passed away on (b)(6) 2019.Cause of death was cancer and organ failure.Troubleshooting was performed and the pump was not worn at the time of passing.The last known product(s) for this customer are mmt-723rnas.Mmt-723rnas was requested and customer has returned the device.
 
Additional Manufacturer Narrative
The pump passed the displacement test, rewind test, basic occlusion test, prime/a33 test, excessive no delivery test and dat at 0.0871 inches.The stop (idle) current and run current measurement tests are within specification.The pump also passed self test, off no power alarm test and a21 error test.The pump alarmed motor error during the occlusion test due to faulty fsr (gold).The motor was tested outside of the pump and passed.The following were noted during visual inspection: cracked reservoir tube lip.The test p-cap and reservoir does lock in place in the reservoir compartment.History download was successful using thds and carelink upload was successful.The pump did not have a battery installed when received.No damage noted on the original battery cap.There was no data available in march 2019 in the pump history file.Unable to list the total insulin delivered on the event date 04-mar-2019 and the 7 days prior to that date due to no data available.Unable to verify bolus delivery, source of boluses delivered, daily insulin total and any alarms/suspends for event date 04-mar-2019 in the pump history file due to no data available.Unable to perform the history review 1 week prior to the event date 04-mar-2019 in the pump history file due to no data available.Unable to complete the functional testing due to motor error alarm.Motor error alarm confirmed during the occlusion test due to faulty fsr (gold).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325
Manufacturer (Section G)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325
Manufacturer Contact
lusine boyadzhyan
18000 devonshire st.
northridge, CA 91325
MDR Report Key20181278
Report Number2032227-2024-235526
Device Sequence Number8298466
Product Code OYC
UDI-Device Identifier00643169221505
UDI-Public(01)00643169221505
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P150019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-723RNAS
Device Catalogue NumberMMT-723RNAS
Device Lot NumberA000290012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Initial Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age69 YR
Patient SexMale
Patient Weight65 KG